# SDR CA040503011

- Difficulty date: April 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 48,640 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 8062549
- Part serial: 2136619
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) LT ENG VALVE LIGHT ILLUMINATED AND EICAS MSG L ENG FUEL VAL DISPLAYED WITH FUEL CONDITION SWITCH IN RUN.  NO FUEL FLOW INDICATED.   LT ENG FFG REPLACED C/O IAW AMM 73-21-01. TEST 1, 2, 9 AND 10 CARRIED OUT SATIFACTORY.
